InternationaleJournals
-Homeomorphisms in Topological Ordered Spaces

K.Krishna Rao and R.Chudamani*

Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar, Guntur (Dist), Andhra Pradesh, India. PIN-522 510. Email ID: krishnaraokomatineni@gmail.com

Department of Science and Humanities.  Assistant Professor of Mathematics, P. V. P. Siddhartha Institute of Technology, Kanuru, Penamaluru Mandal, Vijayawada, Krishna (Dist), Andhra Pradesh, India.

PIN-520 007. Email ID: chudamaniramineni@yahoo.co.in

 

ABSTRACT

In this paper we introduce I-α-homeomorphisms, D-α-homeomorphisms and B-α-homeomorphisms for topological ordered spaces after introducing I-α-continuous maps, D-α-continuous maps and B-α-continuous maps, I-α-open maps, D-α-open maps, B-α-open maps, I-α-closed maps, D-α-closed maps and B-α-closed maps for topological ordered spaces together with their characterizations.

KEYWORDS AND PHRASES.  Topological ordered spaces, semi-open sets, semi-closed sets, pre-open sets, pre-closed sets, α-open sets, α-closed sets, increasing sets, decreasing sets, balanced sets, semi-continuous map, pre-continuous map, α-continuous map, semi-open map, pre-open map, α-open map, semi-closed map, pre-closed map and α-closed map.

 

 

 

 


International eJournal of Mathematical Sciences, Technology and Humanities

Volume 2, Issue 3, Pages:  541 - 560